answersLogoWhite

0


Best Answer

This is kindly individual, regular users of Adderall (daily user) should not suddenly stop taking Adderall without first talking with the prescribing doctor. It's not something that one should do with ANY medication. Not recommended by any doctor, you should really be under doctors care when decreasing your dose. Making sure that your body is adjusting well. Since we are all different, react different, adjust different this is between patient and doctor.

User Avatar

Wiki User

โˆ™ 2015-07-15 21:45:42
This answer is:
User Avatar
Study guides

Focus on Core Concepts

Try to have a straight schedule

Learn from people

Try to rest and meditate

โžก๏ธ
See all cards
3.98
โ˜†โ˜…โ˜†โ˜…โ˜†โ˜…โ˜†โ˜…โ˜†โ˜…
51 Reviews

Add your answer:

Earn +20 pts
Q: Can sudden withdrawal of Adderall cause harmful side effects?
Write your answer...
Submit
Still have questions?
magnify glass
imp
Related questions

When can you stop taking an ssri?

You should always ask the doctor who prescribed you the medication about these matters. Sudden withdrawal effects (in some cases extreme) can occur.


What are the release dates for Hunter - 1984 Sudden Withdrawal 6-19?

Hunter - 1984 Sudden Withdrawal 6-19 was released on: USA: 16 April 1990


If you have 20mg of adderall how many do you take to get high?

Do not do this. The side affects of an overdose can be sudden death.


Is it normal for a 7 year old boy with autism and severe ADHD who has just started taking adderall 5 mg daily to have the side effect of being very emotional?

A: The "normal" effects on children when referring to Adderall should in fact be calming, and focusing. Your child shouldn't be an emotional wreck when taking Adderall. You need to talk to your doctor about the sudden abnormal side effects the Adderall is causing, because sometimes it causes suicidal thoughts and worsens unknown psychological illnesses. They will probably switch your child to a non-stimulant medication such as Strattera. And another thing perhaps the reason that the Adderall is acting adversely could be that he is also autistic. Because in that case the Adderall would definetly worsen the autism.


What are the side effects if a person stops drinking alcohol all of a sudden?

You may suffer withdrawal symptoms of headaches, nausea and intense cravings. You could have anxiety or depression because you are used to relying on the alcohol to relieve stress.


Can you do cocaine while taking Adderall?

No; cocaine and Adderall which contains amphetamine are both central nervous system stimulants. The combination can cause sudden death and heart attack along with psychotic symptoms.


Is the sudden withdrawal of ones hand from a hot stove a reflex?

Yes, it's the body's natural reaction to heat.


Can you get withdrawal symptoms when you stop taking Suboxone?

If you don't taper, according to the customary prescribed schedule, which should be provided by your physician, then yes, it is possible to experience symptoms of opiate withdrawal from sudden cessation of Suboxone.


What are the effects of street-hawking in Nigeria?

sudden death, adverse poverty


What was the effects on the new zealands earthquake?

It was caused by a sudden movement underground


Which gland is responsible for the dramatic effects felt in response to sudden stresses such as fear or anger?

The adrenal medulla, which secretes adrenaline, is responsible for the dramatic effects felt in response to sudden stresses such as fear or anger.


When did the Romans withdraw from England?

The Roman withdrawal from Britain was not a sudden thing. Some troops were withdrawn in 401 AD and in 410 AD Britain was told that they had to defend themselves. By 426 AD there was a complete withdrawal of remaining magistrates and civilians.

People also asked